Concerning the theory of regularization in topological vector spaces

Authors

  • L. D. Menikhes Ін-т прикл. пробл. механіки і математики АН УРСР, Львів
  • A. M. Plichko Ін-т прикл. пробл. механіки і математики АН УРСР, Львів

Keywords:

-

Abstract

 

Two known definitions of regularizability for topological vector spaces are found to be equivalent. Regularizability in the sense of Tikhonov is considered in reflexive linear metric spaces. In particular, an example is presented of a linear continuous injective operator on a reflexive Frécnet space whose inverse cannot be regularized. The latter indicates the sharp difference between regularizability in Fréchet spaces and in Banach spaces, respectively.

References

Петунии Ю. И., Пличко Д. //. Теория характеристик подпространств и ее приложения.— Киев : Вища шк., 1980.— 216 с.

Доманский Е. И. Об эквивалентности сходимости регуляризующего алгоритма существованию решения некорректной задачи//Успехи мат. наук.— 1987.— 42, вып. 5.— С. 101—118.

Винокуров В. А. Регуляризуемые функции в топологических пространствах //Докл. АН СССР.— 1979.— 246. № 5.—С. 1033—1077.

Менихес Л. Ц. Регуляризуемость в топологических пространствах // Прикладные задачи мат. анализа.— Челябинск: Челябин. Политехн. ин-т, 1986.— С. 83—87.

Пич А. Ядерные локально выпуклые пространства.— М. : Мир, 1967.— 266 с.

Митягин Б. С. Аппроксимативная размерность и базисы в ядерных пространствах// Успехи мат. наук.— 1961.— 16, вып. 4.— С. 63—132.

Rolewicz S. Metric Linear Spaces. Dordrecht e. a.— Warszawa: Reidel Publ. Co — PWN, 1985 — 459 p.

Published

19.06.1990

Issue

Section

Research articles

How to Cite

Menikhes, L. D., and A. M. Plichko. “Concerning the Theory of Regularization in Topological Vector Spaces ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 42, no. 6, June 1990, pp. 777-81, https://umj.imath.kiev.ua/index.php/umj/article/view/8835.